My doctor gave me a three month supply of bc then switched me over to the generic of the samples she was giving me, microgestin fe 1/20. My period were regular on the other bc but when I switched over I didn't know I was supposed to take it on the first Sunday of my period so I just started the Sunday after my other pack ran out. I randomly got my period about a week later and it was very dark and thick and not at all how it usually is. After I found out I started it wrong I decided to stop taking it for a month and try again on my next period. Will everything go back to normal when I start it again? Is it normal to have super light flow but dark in color when on bc because of not ovulating?
I switched my birth control to microgestin fe 1/20 and I think I started it wrong?
- 26 Apr 2015 by Magical27
- 26 April 2015
- microgestin fe 1/20, birth control, generic, doctor, period
Added 26 Apr 2015:
This is actually my second month on this brand. I didn't get my period at all the first month after switching and then this month it was really dark and thick and irregular. And about a week after I stopped taking them I got more, lighter dark, old blood.
I'm not clear on what you did, but you're supposed to start the next pack when you finish the first one, like you would with the first birth control. You didn't have to stop taking them. It is absolutely normal for your period to get lighter and shorter on the pill, even to skip a period now and then. If you start the pill on the sunday after your period BEGINS ( read that again, because almost everyone things its the sunday after it ends). you will be taking them correctly. Then you stand a chance for the new pill to work right.
- Microgestin Fe 1 / 20 Information for Consumers
- Microgestin Fe 1 / 20 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Microgestin Fe 1 / 20 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Dec 2013 • 2 answers
Posted 17 May 2014 • 1 answer
Posted 13 Nov 2014 • 2 answers
Posted 23 Feb 2015 • 1 answer
Posted 31 Jul 2018 • 1 answer